# SDR WX0A2023020831726

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N247NV
- Make and model: Airbus A300*
- Aircraft serial: 7704
- Aircraft time: 14,754 hours, 7,483 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 871468
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND EMERGENCY BATTERY FAULTING AT EPSU [11WL] EMER L / R/R EPSU BATTERY 11WL IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A"
